MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Catalog Number 73022L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer received some faulty catheters.It was a 3-way catheter, and the end that was connected to the urine bag leaked urine, distal to the end hole where the user inserted the bag.
 
Event or Problem Description
It was reported that customer received some faulty catheters.It was a 3-way catheter, and the end that was connected to the urine bag leaked urine, distal to the end hole where the user inserted the bag.Per additional information received via email on 16sep2025, it was reported that the patient had surgery, usually a prostate surgery and had the catheter inserted at the end of the surgery.When the patient arrived in recovery the nurses noticed the catheter leaking just at the "y" junction, not at the balloon port, and not the main port but at the port for irrigation, they alerted the surgeon and then had to replace the catheter in the recovery room.There was no way to trouble shoot a leaking catheter, catheters had to be replaced in the recovery room.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Received 1 all silicone foley catheter with packaging.Verified material number 73022l, batch number ngkp3884 and manufacturing lot number ngju2497.Visual inspection noted no obvious observations.Urine lumen filled with water.No leakage present.Catheter filled with 35ml mbs using in-house syringe.Inflated with no difficulty.No leakage present.35ml deflated within (b)(6).The event was unconfirmed.Risk, labelling, and dhr review are not required as the reported event is unconfirmed.No additional actions can be taken at this time.Correction: d,h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22714572
Report Number1018233-2025-06479
Device Sequence Number9611820
Product Code EZL
UDI-Device Identifier00801741034329
UDI-Public(01)00801741034329(11)250308(17)290531(10)NGKP3884
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K070558
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number73022L
Device Lot NumberNGKP3884
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown